# SDR RJEF20131212012

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 4,252 hours, 1,173 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE DISPATCH OF FLIGHT TA311 FROM MIA TO SAL, THE PILOT REPORTED THAT THE ACFT HAD FAILURE OF ENG 2 IGNITION A FAULT, THE ACFT RETURNED TO THE GATE FOR MAINTENANCE.  IT WAS VERIFIED THAT SUCH FAILURE IS DEFERRABLE IAW MEL 74-31-01 CAT C PROVIDED THAT THE IGNITIONS A & B ARE CONFIGURED IN ORDER TO MAINTAIN OPERATIVE THE IGNITION A.  CONFIGURATION WAS MADE IAW AMM 74-31-00-040-005-A & TESTED THE IGNITION A IAW AMM 74-00-00-710-743 WITH NORMAL RESULTS.  THE IGNITION B WAS ENTERED AS DEFERRED IAW THE MEL REFERENCE MENTIONED ABOVE.  THE ACFT WAS RETURNED TO SERVICE.
